Maps preserving spectrally n-tuple multiplicative structures between function algebras

Togashi, Rumi Shindo: Maps preserving spectrally n-tuple multiplicative structures between function algebras. Acta scientiarum mathematicarum, (84) 1-2. pp. 185-200. (2018)

[img] Cikk, tanulmány, mű
math_084_numb_001-002_185-200.pdf
Hozzáférés joga: Campus

Download (237kB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 2018
Volume: 84
Number: 1-2
Page Range: pp. 185-200
ISSN: 0001-6969
Uncontrolled Keywords: Algebra
Additional Information: Bibliogr.: p. 199-200.
Official URL: http://www.acta.hu
Date Deposited: 2018. Nov. 10. 10:05
Last Modified: 2019. Sep. 09. 13:44
URI: http://acta.bibl.u-szeged.hu/id/eprint/55809

Actions (login required)

View Item View Item